Join the 'Orencia' group to help and get support from people like you.
We found 28 questions associated with the 'Orencia' topic.
Posted 26 Jan 2013 • 6 answers
I have RA, OA, fibromyalgia, and have had 3 back surgeries. I take an IV fusion of Orencia every 4 weeks. I have been taking Percoset for 3 years. It worked ok but all of a sudden I started itching terribly! The Rheumatalogist put me on the Fentanyl patches yesterday. It didn't seem to make me ...
Posted 1 Dec 2011 • 2 answers
My mother, 65, who has extreme rheumatoid since 35, just had her 9th infusion yesterday. She has felt little to no relief up to this point. The doctor says it sometimes takes up to 6 or 7 months before the patient feels relief. Has anyone taking Orencia felt the bulk of their relief after the 9th ...
Posted 9 Jul 2013 • 3 answers
I have been on drug since it first came out. has helped rheumatoid arthritis but I have been suffering from extreme depression with no reason in my life to have this since I am otherwise healthy, have a long 30+ year marriage, no money problems, etc. But find it hard to get excited about anything ...
Posted 2 Sep 2017 • 2 answers
I've had some side effects but minor--bright red spots on my skin in various places that seem to appear suddenly. I'm still experiencing some hair loss. I also receive Orencia infusions monthly.
Posted 6 Aug 2018 • 1 answer
Posted 14 Jul 2011 • 2 answers
Anyone else ever had this problem?
Posted 21 Aug 2017 • 2 answers
I'm 25 and I've been on Orencia for a few weeks. I've experienced some of the more common side effects of Orencia -- headache, flu-like symptons, lethargy, it's been making regular life challenging for a few days (2-3) after injection. I know that it takes several months to ...
Posted 14 Apr 2010 • 3 answers
My wife was on the Orencia treatment while we were in Salem Illinois and now that we have returned to California, our insurance does not cover the Orencia, but does offer the Rituxan.
Posted 13 Jul 2010 • 3 answers
I had my 1st inf. last Thurs. (today is Mon.) and I haven't felt well since. I thought it would pass, but I continue to feel worse as time goes by. I am also a transplant patient (bile duct) and I started having pain and nausea. I have also had diarrhea since this. I don't know if my ...
Posted 10 days ago • 0 answers
I see this is a side effect; will the labored breathing get better if I stay on the once/week injections? I have RA and PSA
Posted 6 Nov 2009 • 2 answers
I am asking for my mother, age-91. She has been taking Orencia for about 4-years and claims it is no longer working well. She wants to discontinue medication. Please advise.
Posted 11 Sep 2010 • 3 answers
... my skin is warm to the touch and painful when certain clothing is on. I know skin sensitivity is a side effect but will this go away? I am able to move better since starting Orencia but I don't know if I can continue due to the skin sensitivity
Posted 29 Oct 2010 • 3 answers
Please help me with this, I missed the treatments due to Medical Group denied physician request, for the infusion to be performed at the doctors office. I have been waiting for the appeal reconsideration.from Scan Medicare. Thank you
Posted 7 Apr 2011 • 2 answers
Posted 27 Sep 2012 • 2 answers
I am wondering if the Orencia makes it harder to lose the weight. I am so sick of these drugs and what they have done to my body. I almost feel it is not worth it.
Related Condition Support Groups
Orencia Patient Information at Drugs.com
- Orencia Information for Consumers
- Orencia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orencia (detailed)